# SDR SWAA2015083143394

- Difficulty date: August 28, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 28,277 hours, 16,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR RT Z ANGLE CORRODED, BETWEEN BS 986 - 962.  R & R Z ANGLE IAW SRM.
